Volume 7, Number 4
Previous Issue Next Issue

Jian-ming Miao

J. Comp. Math., 7 (1989), pp. 321-323

Preview Full PDF 107 1770 Abstract

Song-shi Dang

J. Comp. Math., 7 (1989), pp. 324-326

Preview Full PDF 102 1764 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333

Preview Full PDF 99 1764 Abstract

Ming-kui Chen

J. Comp. Math., 7 (1989), pp. 334-342

Preview Full PDF 104 1741 Abstract

Jian-zhong Wang & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360

Preview Full PDF 98 1672 Abstract

Long-ji Tang & Gan-quan Xie

J. Comp. Math., 7 (1989), pp. 361-366

Preview Full PDF 100 1595 Abstract

Hua-no Wu & Yu-hua Wu

J. Comp. Math., 7 (1989), pp. 367-373

Preview Full PDF 99 1753 Abstract

Xian-kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382

Preview Full PDF 102 1731 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396

Preview Full PDF 97 1770 Abstract

Chun-hui Chen & Ji-guang Sun

J. Comp. Math., 7 (1989), pp. 397-401

Preview Full PDF 93 1802 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 7 (1989), pp. 402-411

Preview Full PDF 101 1782 Abstract

Jian-xin Deng

J. Comp. Math., 7 (1989), pp. 412-417

Preview Full PDF 108 1676 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard